default-icon
Taking iron and calcium
Doctor, my mother- in- law(55 yrs old) taking calcium and iron tablets in all days since 4 years. She has constipation. Last week she had a surgery for fat deposition in underarm. Taking of calcium and iron tablet cause fat depostion and constipation?
307 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Most common adverse effect of long term calcium intake is chronic constipation. Constipation treatment Increase your fiber intake. Adding fiber to your diet increases the weight of your stool and speeds its passage  through your intestines. Slowly begin to eat more fresh fruits and vegetables each day. Choose whole-grain breads and cereals. Consult physician...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.